Vascular Birthmarks Foundation Forum - View Single Post - Using Temovate for Hemangioma..is it safe?
View Single Post
  #2  
Old 01-30-2009, 03:50 PM
Teagan Teagan is offline
Junior Member
 
Join Date: Jan 2009
Location: Ballston Spa, NY
Posts: 11
Default

I'm not familiar with Temovate, but here's the info from WebMD, regarding side effects.

Quote:
Burning, stinging, itching, dryness, or redness at the application site may occur when first applied to the skin. This should disappear in a few days as your body adjusts to the medication. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.

Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

Tell your doctor if any of these unlikely but serious side effects occur: stretch marks, skin thinning/discoloration, acne, extreme/unwanted hair growth, "hair bumps" (folliculitis).

Skin infections can become worse when this medication is used. Notify your doctor promptly if redness, swelling, or irritation does not improve.

A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.

Contact your doctor for medical advice about side effects. The following numbers do not provide medical advice, but in the US you may report side effects to the Food and Drug Administration (FDA) at 1-800-FDA-1088. In Canada, you may call Health Canada at 1-866-234-2345.
http://www.webmd.com/drugs/drug-1717...movate +E+Top
Reply With Quote